The predictability of Asian exchange rates: evidence from Kalman filter and ARCH estimations
Jianxin Wang and
Hoi-In Wong
Journal of Multinational Financial Management, 1997, vol. 7, issue 3, 231-252
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1042-444X(97)00014-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mulfin:v:7:y:1997:i:3:p:231-252
Access Statistics for this article
Journal of Multinational Financial Management is currently edited by I. Mathur and G. G. Booth
More articles in Journal of Multinational Financial Management from Elsevier
Bibliographic data for series maintained by Catherine Liu ().